# SDR MWEA96269

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO DOOR PAN CRACKED AT BEAM 5 AFT END OF DOOR.  INSTALLED DOUBLER REPAIR IAW SRM 52-03, FIG. 8, SHEETS 1 AND 2.
